Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A remark on the abstract Cauchy problem on spaces of Hölder continuous functions


Authors: Matthias Hieber and Frank Räbiger
Journal: Proc. Amer. Math. Soc. 115 (1992), 431-434
MSC: Primary 47D03; Secondary 34G10, 47D06
MathSciNet review: 1092921
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the generator of a $ {C_0}$-semigroup on $ {C^\alpha }({\mathbb{R}^n})$ is a bounded operator. Nevertheless, certain elliptic differential operators generate $ \beta $-times integrated semigroups on $ {C^\alpha }({\mathbb{R}^n})$ whenever $ \beta > n/2 + 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D03, 34G10, 47D06

Retrieve articles in all journals with MSC: 47D03, 34G10, 47D06


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1092921-X
PII: S 0002-9939(1992)1092921-X
Article copyright: © Copyright 1992 American Mathematical Society